# SDR SWIA202054828

- Difficulty date: November 12, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 BULKHEAD LOWER WEB STRUCTURE HAS A CRACKED ANGLE STIFFENER AT LBL 26.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED LT FS 280 BULKHEAD LOWER WEB STIFFENER AT LBL 26 WITH NEW, LOCATED AND DRILLED NEW STIFFENER, REF CRJ 900 SRM.
